# SDR DALA2015021401248

- Difficulty date: February 13, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 70,045 hours, 31,830 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR PANEL 261FF AT AFT GALLEY AREA. REPLACED FLOOR PANEL 261FF AT AFT GALLEY AREA AND INSTALLATION IS DOCUMENTED IN AMDS 2500-6602.
